MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Si; VISION SIDE SYSTEM

INTUITIVE SURGICAL, INC daVinci Si; VISION SIDE SYSTEM
Model Number 380990-12
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
daVinci Si
Common Device Name
VISION SIDE SYSTEM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50092039
Report Number2955842-2026-34152
Device Sequence Number10271154
Product Code NAY
UDI-Device Identifier00886874110874
UDI-Public(01)00886874110874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380990-12
Device Catalogue Number380990
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale